Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On multipliers of Segal algebras


Authors: M. Dutta and U. B. Tewari
Journal: Proc. Amer. Math. Soc. 72 (1978), 121-124
MSC: Primary 43A22
DOI: https://doi.org/10.1090/S0002-9939-1978-0493166-7
MathSciNet review: 0493166
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let T be a multiplier of a Segal algebra S on a locally compact abelian group G. We prove that $ {T^2}(S)$ is closed if and only if T is a product of an idempotent and an invertible multiplier. We also show that the techniques developed in the proof of this theorem can be used to obtain some other known results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22

Retrieve articles in all journals with MSC: 43A22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0493166-7
Keywords: Locally compact abelian groups, Segal algebra, multiplier
Article copyright: © Copyright 1978 American Mathematical Society